# SDR 99ZZZX3513

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 099
- System (JASC): 2310 · HF Communications System
- Part: Rtv
- Part number: 8220074102
- Condition: Inoperative
- Location: Cockpit
- Part time: 588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT TRV INOPERABLE.  REPLACED WITH OVERHAULED UNIT.
